# SDR FDEA202405190696

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 49,379 hours, 26,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000351
- Part serial: FH1161
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 3EA CRACKS AT RIB25 BETWEEN STGR2.8 AND   REAR SPAR, AND RIB26 BETWEEN STGR2.7 AND REAR SPAR. COMPLIED WITH EA: 6-5750-T0379257 P1. TITLE: WING - FLIGHT SURFACES - RH CENTER FLAP   CRACKS IN UPPER FLANGES OF RIBS 11, 20, 21, 25 AND 26 AT STR. 2.7 /2.8 - ALI 575306-01-1A.   REPAIRED THE RH WING CENTER FLAP RIB UPR FLANGE 3EA CRACKS AT RIB25 BETWEEN   STGR2.8 AND REAR SPAR, AND RIB26 BETWEEN STGR2.7 AND REAR SPAR. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57507924 FOR WORK DETAILS.
